# SDR MASA200602757

- Difficulty date: December 29, 2006
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 24,235 hours, 19,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7127 IAD.  ROW 10 CEILING LEVEL EMERGENCY LIGHTS INOP.  MX RELAMPED, OPS CHECKED GOOD.
